# SDR QXEA2012062300542

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT HAS WEAR ON UPPER AFT MAIN STOP.  CORNER STOP FITTINGS FOUND OUT OF LIMITS IAW SRM 52-20-20-00.  REMOVED FITTING IAW SRM 51-42-05-02-01.  MATCH DRILLED FITTING TO LOWER EXIT DOOR IAW SRM 51-40-07-02-01.  INSTALLED FITTING IAW SRM 51-42-05-02-01.
